Differential Galois realization of double covers
Annales de l'Institut Fourier, Volume 52 (2002) no. 4, p. 1017-1025

An effective construction of homogeneous linear differential equations of order 2 with Galois group 2A 4 ,2S 4 or 2A 5 is presented.

Nous présentons une construction effective d’équations différentielles linéaires homogènes d’ordre 2 à groupe de Galois 2A 4 ,2S 4 ou 2A 5 .

DOI : https://doi.org/10.5802/aif.1908
Classification:  12H05,  11F80,  12F12
Keywords: Picard-Vessiot extension, symmetric square of a differential equation, group representations
@article{AIF_2002__52_4_1017_0,
     author = {Crespo, Teresa and Hajto, Zbigniew},
     title = {Differential Galois realization of double covers},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {4},
     year = {2002},
     pages = {1017-1025},
     doi = {10.5802/aif.1908},
     zbl = {1017.12005},
     mrnumber = {1926670},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2002__52_4_1017_0}
}
Crespo, Teresa; Hajto, Zbigniew. Differential Galois realization of double covers. Annales de l'Institut Fourier, Volume 52 (2002) no. 4, pp. 1017-1025. doi : 10.5802/aif.1908. http://www.numdam.org/item/AIF_2002__52_4_1017_0/

[1] T. Crespo; Z. Hajto Finite linear groups as differential Galois groups, Bull. Pol. Ac. Math, Tome 49 (2001) no. 4, pp. 363-375 | MR 1872670 | Zbl 1040.12009

[2] T. Crespo; Z. Hajto Primitive unimodular groups of degree 2 as differential Galois groups, J. of Algebra, Tome 229 (2000), pp. 678-694 | Article | MR 1769295 | Zbl 1002.12005

[3] T. Crespo; Z. Hajto Recouvrements doubles comme groupes de Galois différentiels, C.R. Acad. Sci. Paris, Série I, Tome 333 (2001), pp. 271-274 | MR 1854763 | Zbl 1018.12005

[4] I. Kaplansky An introduction to differential algebra, Hermann (1976) | MR 460303 | Zbl 0083.03301

[5] A.R. Magid Lectures on differential Galois theory, A.M.S (1997) | Zbl 0855.12001

[6] G. Malle; B.H. Matzat Inverse Galois Theory, Springer-Verlag, Berlin (1999) | MR 1711577 | Zbl 0940.12001

[7] G.A. Miller; H.F. Blichfeldt; L.E. Dickson Theory and applications of finite groups, John Wiley and sons, Inc. (1916) | JFM 46.0171.02

[8] J-P. Serre L'invariant de Witt de la forme Tr (x 2 ), Comment. Math. Helvetici, Tome 59 (1984), pp. 651-676 | MR 780081 | Zbl 0565.12014

[9] J-P. Serre Cohomologie galoisienne, Springer Verlag (1994) | MR 1324577 | Zbl 0812.12002

[10] M.F. Singer; E. Tournier Ed. An outline of differential Galois theory, Computer Algebra and Differential Equations, Academic Press (1989), pp. 3-57 | Zbl 0713.12005

[11] M.F. Singer; F. Ulmer Galois groups of second and third order linear differential equations, Journal of Symbolic Computation, Tome 16 (1993), pp. 9-36 | Article | MR 1237348 | Zbl 0802.12004